Ask a Dermatology Question, Get an Answer ASAP!
These answers are for informational purposes and do not replace a physician head-to-head visit. A patient-physician relationship is not established.
Thank you for asking your question.
As regard to the Vitamin B5, this is not a particularly high dose. I see no harm at all in this dosage. The dosage is Ok but I would not go over 6 pills a day. Vitamin B5 is water soluble and is hard to over dose on that. Of the ingredients listed, Zinc would be the one that would have the most positive things behind it in the literature. I am not sure why they do put collagen in the product since it is a protein and would be broken down by your stomach enzymes. I would look into photodynamic therapy if you and your dermatologist are afraid of potential problems with Accutane. I have also found Zithromax, 250 mg. five days running and then off 10 days to be at least as helpful as the Tetrqacycoine drugs.
The cysts should be injected with cortisone. This will prevent scarring and a needless surgical repair.
There is a link with acne and stress. Increased hormonal output from stress, flaring up acne. Also, more picking at the acne can lead to stress. Just yesterday, I put a patient on an anti-anxiety pill ( though I actually rarely do this).
It does eventually go away on its own but the goal is to prevent scarring before it does so. Blackheqads are the feature we go by to make the diagnosis of acne ( on manhy occasionas). I would recommend a Retinoid to sue to prevent tht. Besdies the prescriptions ones such as Differin, Tazorqac, and Retin A there are some over the counter ones such as Neutragena's and Roc's that contian Retinol which is not as strong but is mild.
Also, products containing Salicylic Acid ( Sal-Ac) or Cerave Renewel Cream have Salicyclic acid.
I would not take over 50 g. a day, you can take this for two weeks and then drop down to 25 mg. a day. I would take the dose they recommend for maintenance if they are working. Generally, I give up after two months....but many of my patients ( unfortunately, give up before then)
You are very welcome. Good luck.